# SDR MASA200600534

- Difficulty date: February 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 1,567 hours, 1,180 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913000
- Part serial: A0677
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,633 hours, 1,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6435 PHX - FLAPS HALF SPEED STATUS MESSAGE.  MAINTENANCE PLACED ON MEL.  MX R2 LT AND RT BPSU.
